Volume 5, Issue 2 (11-2010)                   IJMSI 2010, 5(2): 61-68 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Doslic T, Graovac A, Cataldo F, Ori O. Notes on some Distance-Based Invariants for 2-Dimensional Square and Comb Lattices. IJMSI. 2010; 5 (2) :61-68
URL: http://ijmsi.ir/article-1-142-en.html
Abstract:  

We present explicit formulae for the eccentric connectivity index and Wiener index of 2-dimensional square and comb lattices with open ends. The formulae for these indices of 2-dimensional square lattices with ends closed at themselves are also derived. The index for closed ends case divided by the same index for open ends case in the limit N →&infin defines a novel quantity we call compression factor. This factor was calculated for both eccentric connectivity and Wiener index for 2- dimensional square lattice.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
Write the security code in the box

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb